# SDR CA991208035

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Part number: 45E041
- Condition: Stuck
- Location: Oil Cooler
- Component: Pwa, PW123
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) OIL TEMPERATURE REGISTERING VERY LOW.   TEMPERATURE CONTROL VALVE FOUND STUCK IN OIL COOLER.
